Displaying similar documents to “On domains with ACC on invertible ideals”

On domains with ACC on invertible ideals

Stefania Gabelli (1988)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni

Similarity:

If A is a domain with the ascending chain condition on (integral) invertible ideals, then the group I ( A ) of its invertible ideals is generated by the set I m ( A ) of maximal invertible ideals. In this note we study some properties of I m ( A ) and we prove that, if I ( A ) is a free group on I m ( A ) , then A is a locally factorial Krull domain.

Semiproper ideals

Hiroshi Sakai (2005)

Fundamenta Mathematicae

Similarity:

We say that an ideal I on κ λ is semiproper if the corresponding poset I is semiproper. In this paper we investigate properties of semiproper ideals on κ λ .

( δ , 2 ) -primary ideals of a commutative ring

Gülşen Ulucak, Ece Yetkin Çelikel (2020)

Czechoslovak Mathematical Journal

Similarity:

Let R be a commutative ring with nonzero identity, let ( ) be the set of all ideals of R and δ : ( ) ( ) an expansion of ideals of R defined by I δ ( I ) . We introduce the concept of ( δ , 2 ) -primary ideals in commutative rings. A proper ideal I of R is called a ( δ , 2 ) -primary ideal if whenever a , b R and a b I , then a 2 I or b 2 δ ( I ) . Our purpose is to extend the concept of 2 -ideals to ( δ , 2 ) -primary ideals of commutative rings. Then we investigate the basic properties of ( δ , 2 ) -primary ideals and also discuss the relations among ( δ , 2 ) -primary, δ -primary...

Effective Nullstellensatz for arbitrary ideals

János Kollár (1999)

Journal of the European Mathematical Society

Similarity:

Let f i be polynomials in n variables without a common zero. Hilbert’s Nullstellensatz says that there are polynomials g i such that g i f i = 1 . The effective versions of this result bound the degrees of the g i in terms of the degrees of the f j . The aim of this paper is to generalize this to the case when the f i are replaced by arbitrary ideals. Applications to the Bézout theorem, to Łojasiewicz–type inequalities and to deformation theory are also discussed.

Generalization of the S -Noetherian concept

Abdelamir Dabbabi, Ali Benhissi (2023)

Archivum Mathematicum

Similarity:

Let A be a commutative ring and 𝒮 a multiplicative system of ideals. We say that A is 𝒮 -Noetherian, if for each ideal Q of A , there exist I 𝒮 and a finitely generated ideal F Q such that I Q F . In this paper, we study the transfer of this property to the polynomial ring and Nagata’s idealization.

Annihilator ideals of finite dimensional simple modules of two-parameter quantized enveloping algebra U r , s ( 𝔰𝔩 2 )

Yu Wang, Xiaoming Li (2023)

Czechoslovak Mathematical Journal

Similarity:

Let U be the two-parameter quantized enveloping algebra U r , s ( 𝔰𝔩 2 ) and F ( U ) the locally finite subalgebra of U under the adjoint action. The aim of this paper is to determine some ring-theoretical properties of F ( U ) in the case when r s - 1 is not a root of unity. Then we describe the annihilator ideals of finite dimensional simple modules of U by generators.

On norm closed ideals in L ( p , q )

B. Sari, Th. Schlumprecht, N. Tomczak-Jaegermann, V. G. Troitsky (2007)

Studia Mathematica

Similarity:

It is well known that the only proper non-trivial norm closed ideal in the algebra L(X) for X = p (1 ≤ p < ∞) or X = c₀ is the ideal of compact operators. The next natural question is to describe all closed ideals of L ( p q ) for 1 ≤ p,q < ∞, p ≠ q, or equivalently, the closed ideals in L ( p , q ) for p < q. This paper shows that for 1 < p < 2 < q < ∞ there are at least four distinct proper closed ideals in L ( p , q ) , including one that has not been studied before. The proofs use various methods...

On quasi n -ideals of commutative rings

Adam Anebri, Najib Mahdou, Emel Aslankarayiğit Uğurlu (2022)

Czechoslovak Mathematical Journal

Similarity:

Let R be a commutative ring with a nonzero identity. In this study, we present a new class of ideals lying properly between the class of n -ideals and the class of ( 2 , n ) -ideals. A proper ideal I of R is said to be a quasi n -ideal if I is an n -ideal of R . Many examples and results are given to disclose the relations between this new concept and others that already exist, namely, the n -ideals, the quasi primary ideals, the ( 2 , n ) -ideals and the p r -ideals. Moreover, we use the quasi n -ideals to characterize...

On atomic ideals in some factor rings of C ( X , )

Alireza Olfati (2021)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

A nonzero R -module M is atomic if for each two nonzero elements a , b in M , both cyclic submodules R a and R b have nonzero isomorphic submodules. In this article it is shown that for an infinite P -space X , the factor rings C ( X , ) / C F ( X , ) and C c ( X ) / C F ( X ) have no atomic ideals. This fact generalizes a result published in paper by A. Mozaffarikhah, E. Momtahan, A. R. Olfati and S. Safaeeyan (2020), which says that for an infinite set X , the factor ring X / ( X ) has no atomic ideal. Another result is that for each infinite...

α -ideals in 0 -distributive posets

Khalid A. Mokbel (2015)

Mathematica Bohemica

Similarity:

The concept of α -ideals in posets is introduced. Several properties of α -ideals in 0 -distributive posets are studied. Characterization of prime ideals to be α -ideals in 0 -distributive posets is obtained in terms of minimality of ideals. Further, it is proved that if a prime ideal I of a 0 -distributive poset is non-dense, then I is an α -ideal. Moreover, it is shown that the set of all α -ideals α Id ( P ) of a poset P with 0 forms a complete lattice. A result analogous to separation theorem for...

The strong persistence property and symbolic strong persistence property

Mehrdad Nasernejad, Kazem Khashyarmanesh, Leslie G. Roberts, Jonathan Toledo (2022)

Czechoslovak Mathematical Journal

Similarity:

Let I be an ideal in a commutative Noetherian ring R . Then the ideal I has the strong persistence property if and only if ( I k + 1 : R I ) = I k for all k , and I has the symbolic strong persistence property if and only if ( I ( k + 1 ) : R I ( 1 ) ) = I ( k ) for all k , where I ( k ) denotes the k th symbolic power of I . We study the strong persistence property for some classes of monomial ideals. In particular, we present a family of primary monomial ideals failing the strong persistence property. Finally, we show that every square-free monomial...

Squarefree Lexsegment Ideals with Linear Resolution

Vittoria Bonanzinga, Loredana Sorrenti (2008)

Bollettino dell'Unione Matematica Italiana

Similarity:

In this paper we determine all squarefree completely lexsegment ideals which have a linear resolution. Let M d denote the set of all squarefree monomials of degree d in a polynomial ring k [ x 1 , , x n ] in n variables over a field k . We order the monomials lexicographically such that x 1 > x 2 > > x n , thus a lexsegment (of degree d ) is a subset of M d of the form L ( u , v ) = { w M d : u w v } for some u , v M d con u v . An ideal generated by a lexsegment is called a lexsegment ideal. We describe the procedure to determine when such an ideal has a linear...

Vector invariant ideals of abelian group algebras under the actions of the unitary groups and orthogonal groups

Lingli Zeng, Jizhu Nan (2016)

Czechoslovak Mathematical Journal

Similarity:

Let F be a finite field of characteristic p and K a field which contains a primitive p th root of unity and char K p . Suppose that a classical group G acts on the F -vector space V . Then it can induce the actions on the vector space V V and on the group algebra K [ V V ] , respectively. In this paper we determine the structure of G -invariant ideals of the group algebra K [ V V ] , and establish the relationship between the invariant ideals of K [ V ] and the vector invariant ideals of K [ V V ] , if G is a unitary group or orthogonal...

On the regularity and defect sequence of monomial and binomial ideals

Keivan Borna, Abolfazl Mohajer (2019)

Czechoslovak Mathematical Journal

Similarity:

When S is a polynomial ring or more generally a standard graded algebra over a field K , with homogeneous maximal ideal 𝔪 , it is known that for an ideal I of S , the regularity of powers of I becomes eventually a linear function, i.e., reg ( I m ) = d m + e for m 0 and some integers d , e . This motivates writing reg ( I m ) = d m + e m for every m 0 . The sequence e m , called the of the ideal I , is the subject of much research and its nature is still widely unexplored. We know that e m is eventually constant. In this article, after proving...

Remarks on L B I -subalgebras of C ( X )

Mehdi Parsinia (2016)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Let A ( X ) denote a subalgebra of C ( X ) which is closed under local bounded inversion, briefly, an L B I -subalgebra. These subalgebras were first introduced and studied in Redlin L., Watson S., Structure spaces for rings of continuous functions with applications to realcompactifications, Fund. Math. 152 (1997), 151–163. By characterizing maximal ideals of A ( X ) , we generalize the notion of z A β -ideals, which was first introduced in Acharyya S.K., De D., An interesting class of ideals in subalgebras of C ( X ) ...